# SDR SWIA2019082346202

- Difficulty date: July 24, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 43,081 hours, 36,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS333.00 CRACKED BETWEEN STR0 AND LH STR1. (C-CHECK) RO: 08/22/2019 REPAIRED FRAME FS333.00  BETWEEN STRG 0 TO STGR 2L IAW REO AND SRM. LEAK CHECK GOOD.
